A steady-state heat conduction problem of a nonhomogeneous conical body
作者
István Ecsedi,Attila Baksa
出处
期刊:Journal of computational and applied mechanics [Journal of Computational and Applied Mechanics] 日期:2021-01-01卷期号:16 (2): 87-97被引量:1
标识
DOI:10.32973/jcam.2021.006
摘要
Numerous studies and textbooks deal with the steady-state thermal conduction of radially nonhomogeneous circular cylinder. In contrast, there are relatively few studies on the thermal conduction problems of conical solid bodies. This study is intended as a modest contribution to the solution of thermal conductance problems of nonhomogeneous conical bodies. A one-dimensional steady-state heat conduction in nonhomogeneous conical body is considered. The thermal conductivity of the hollow conical body in a suitable chosen spherical coordinate system depends on the polar angle but is independent of the radial coordinate and azimuthal angle coordinate. A functionally graded type of material inhomogeneity is considered. All results of the paper are based on Fourier’s theory of heat conduction in solid bodies.